Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 142, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 25, 2024, 8:06 PM CDT for 4 counties in Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2024, 8:06 PM CDT (01:06 UTC)
- Expired
- May 25, 2024, 8:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Carter County, OK, Johnston County, OK, Love County, OK, Marshall County, OK
The radar
The Norman radar (KTLX), 142 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 3:26 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.1 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3919 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 6.8
- Supercell composite
- 21.2
The text
As transmitted.
139
WFUS54 KOUN 260106
TOROUN
OKC019-069-085-095-260145-
/O.NEW.KOUN.TO.W.0142.240526T0106Z-240526T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
806 PM CDT Sat May 25 2024
The National Weather Service in Norman has issued a
* Tornado Warning for...
Western Johnston County in southeastern Oklahoma...
Northeastern Love County in southern Oklahoma...
Southeastern Carter County in southern Oklahoma...
Northwestern Marshall County in southeastern Oklahoma...
* Until 845 PM CDT.
* At 805 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southwest of Overbrook, moving northeast at 25
mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Ardmore, Dickson, Mannsville, Lake Murray, and Overbrook.
This includes Interstate 35 between mile markers 18 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3395 9722 3404 9732 3429 9694 3407 9680
TIME...MOT...LOC 0105Z 232DEG 21KT 3402 9719
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Bunker5 follow-up statements
407
WWUS54 KOUN 260108
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
808 PM CDT Sat May 25 2024
OKC019-069-085-095-260145-
/O.CON.KOUN.TO.W.0142.000000T0000Z-240526T0145Z/
Johnston OK-Love OK-Carter OK-Marshall OK-
808 PM CDT Sat May 25 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR WESTERN
JOHNSTON...NORTHEASTERN LOVE...SOUTHEASTERN CARTER AND NORTHWESTERN
MARSHALL COUNTIES...
At 807 PM CDT, a confirmed tornado was located near Overbrook, moving
northeast at 25 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Broadcast media confirmed tornado on New Hope Road
northwest of Marietta.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ardmore, Dickson, Mannsville, Lake Murray, and Overbrook.
This includes Interstate 35 between mile markers 18 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3395 9722 3404 9732 3429 9694 3407 9680
TIME...MOT...LOC 0107Z 232DEG 21KT 3403 9717
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
Bunker623
WWUS54 KOUN 260112
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
812 PM CDT Sat May 25 2024
OKC019-069-085-095-260145-
/O.CON.KOUN.TO.W.0142.000000T0000Z-240526T0145Z/
Johnston OK-Love OK-Carter OK-Marshall OK-
812 PM CDT Sat May 25 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR WESTERN
JOHNSTON...NORTHEASTERN LOVE...SOUTHEASTERN CARTER AND NORTHWESTERN
MARSHALL COUNTIES...
At 812 PM CDT, a confirmed tornado was located near Overbrook, moving
northeast at 25 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Broadcast media confirmed tornado south of Ardmore.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ardmore, Dickson, Mannsville, Lake Murray, and Overbrook.
This includes Interstate 35 between mile markers 19 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3398 9714 3407 9727 3429 9694 3407 9680
TIME...MOT...LOC 0112Z 231DEG 21KT 3405 9714
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
Bunker873
WWUS54 KOUN 260119
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
819 PM CDT Sat May 25 2024
OKC019-069-085-095-260145-
/O.CON.KOUN.TO.W.0142.000000T0000Z-240526T0145Z/
Johnston OK-Love OK-Carter OK-Marshall OK-
819 PM CDT Sat May 25 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR WESTERN
JOHNSTON...NORTHEASTERN LOVE...SOUTHEASTERN CARTER AND NORTHWESTERN
MARSHALL COUNTIES...
At 819 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lake Murray, moving northeast at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ardmore, Dickson, Mannsville, Lake Murray, and Overbrook.
This includes Interstate 35 between mile markers 22 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3400 9710 3409 9724 3425 9700 3428 9695
3419 9688 3407 9680
TIME...MOT...LOC 0119Z 232DEG 21KT 3408 9710
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Bunker442
WWUS54 KOUN 260126
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
826 PM CDT Sat May 25 2024
OKC019-069-085-095-260145-
/O.CON.KOUN.TO.W.0142.000000T0000Z-240526T0145Z/
Johnston OK-Love OK-Carter OK-Marshall OK-
826 PM CDT Sat May 25 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR WESTERN
JOHNSTON...NORTHERN LOVE...SOUTHEASTERN CARTER AND NORTHWESTERN
MARSHALL COUNTIES...
At 826 PM CDT, a severe thunderstorm capable of producing a tornado
was located over northeastern Lake Murray, moving northeast at 25
mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ardmore, Dickson, Mannsville, and Lake Murray.
This includes Interstate 35 between mile markers 25 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3403 9711 3413 9719 3425 9700 3428 9695
3417 9687 3411 9683
TIME...MOT...LOC 0126Z 230DEG 21KT 3411 9707
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Bunker180
WWUS54 KOUN 260137
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
837 PM CDT Sat May 25 2024
OKC019-069-085-095-260147-
/O.EXP.KOUN.TO.W.0142.000000T0000Z-240526T0145Z/
Johnston OK-Love OK-Carter OK-Marshall OK-
837 PM CDT Sat May 25 2024
...THE TORNADO WARNING FOR WESTERN JOHNSTON...NORTHERN LOVE...
SOUTHEASTERN CARTER AND NORTHWESTERN MARSHALL COUNTIES WILL EXPIRE AT
845 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
LAT...LON 3403 9711 3413 9719 3425 9700 3428 9695
3417 9687 3411 9683
TIME...MOT...LOC 0137Z 232DEG 21KT 3415 9701
$$
BunkerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 25, 6:31 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 25, 6:31 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Norman OK Issued by National Weather Service Lubbock TX 631 PM CDT Sat May 25 2024 ...New AVIATION... .SHORT TERM... (This evening through Sunday) Issued at 218 PM CDT Sat May 25 2024 A Moderate severe risk will remain through much of our Oklahoma CWA to an Enhanced risk across our Texas CWA through midnight with the potential of severe storms rapidly growing to supercells initiating east of an approaching dryline and Pacific-based cold front. Increasing moisture will continue to destabilize the warm sector which includes our entire CWA while strong mixing off the surface may erode a weak cap as a low-level jet will be strengthening overnight. Steepening mid-level lapse rates will result in strong to extreme Mixed Layer CAPE values. The strong instability along with strong shear could start convective initiation later this afternoon into the evening hours with supercells producing very large hail while DCAPE values in excess of 1500 J/kg could produce over 80 mph downburst winds as well as a risk for tornados. Should it develop, it would be fairly fast moving across our CWA and exiting after midnight as the surface boundaries (dryline/cold front) start pushing in from the west. Expecting Sunday to be dry. && .LONG TERM... (Sunday night through next Friday) Issued at 218 PM CDT Sat May 25 2024 We are still expected to stay dry next week Monday but the forecast becomes "wetter" from Tuesday on with increasing storm probabilities through the latter half of next week. Although sunny and unseasonably warmer (upper 80s to lower 90s) but less humid on Monday, increasing afternoon cloud cover will be cooling temperatures to more seasonably average as next week progresses. However, could still feel muggy if the moister ECMWF solution is correct. Models in agreement with an upper ridge building over the western U.S. returning the Southern Plains to a northwest flow pattern expelling a series of shortwaves resulting in MCS activity coming down from the Central & Southern High Plains. As a result, will maintain POPs for elevated storms from this complex every evening/night starting Tuesday. Down in the lower levels, models also in agreement with increasing moisture transport reforming a dryline lee of the Colorado/New Mexico Rockies with each daytime punch only making it to the New Mexico/Texas state lines. Models do differ with the strength of the moisture return and instability into our area with the ECMWF more aggressive and unstable advecting upper 60s dew points by Wednesday along with a warm front lifting into our area on Friday. Meanwhile, moisture advection is slightly weaker (lower 60s dew points) with a less defined warm front passage with the GFS solution. Without the potential of a surface boundary until the end of the week, both models in agreement with moisture ascent seen in the isentropic fields from the lower through mid-levels for warm advection rain showers although may stay capped for any surface based convection. Thursday night/Fridays convection could be more widespread with a stronger vort-max coming through over a lifting warm front. As far as severe, the overall "moister" ECMWF would suggest a few strong storms with up to 1500 J/kg of MUCAPE although shear would be very weak for any severe organization. Long range models deviate at the end of this week with the handling of a large amplitude trough digging through this weekend as per the ECMWF with more of a short wave with the GFS solution. && .AVIATION... (00Z TAFS) Issued at 624 PM CDT Sat May 25 2024 Scattered to numerous TS will continue across much of the region through the remainder of the evening. Coverage of TS has already become more sparse and will continue to decrease over the next few hours across southwestern OK and western north TX. More widespread TS is expected to continue over northwest OK and along and east of I-35 through the mid to late evening hours. Outside of convection, VFR will prevail at all TAF sites. TS will exit the region late this evening, at which point a strong low level jet will result in LLWS at all sites which will persist through early Sunday morning. Some MVFR CIGs may also develop Sunday morning, especially north and east of OKC, but confidence is too low to include TAF mention at this issuance. Southerly winds tonight and early Sunday will become west-northwesterly by Sunday afternoon. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 70 91 61 87 / 40 0 0 0 Hobart OK 64 94 60 92 / 20 0 0 0 Wichita Falls TX 72 97 63 92 / 30 0 0 0 Gage OK 60 89 54 91 / 10 0 0 0 Ponca City OK 68 88 58 86 / 60 0 0 0 Durant OK 72 94 65 89 / 40 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...68 LONG TERM....68 AVIATION...LUB/30
Hazardous weather outlook, May 25, 2:52 PM CDT, 5 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 252 PM CDT Sat May 25 2024 OKZ004>048-050>052-TXZ083>090-262000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 252 PM CDT Sat May 25 2024 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... Severe thunderstorms will be possible this afternoon through the evening hours with supercells that could produce up to softball size hail and up to 80 mph or higher downburst wind gusts. Long track tornadoes will also be possible anywhere in the risk area. All of our area is within a risk for severe storms with the highest risk area across northern through central and southwest Oklahoma. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across our entire area should prepare for severe weather operations through this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... Thunderstorms chances will return on Tuesday and every day and night through Friday. A few of these storms could become strong to low-end severe. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 25, 7:46 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
746 PM CDT Sat May 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM Hail 1 SE Waukomis 36.26N 97.89W
05/25/2024 E0.75 Inch Garfield OK Public
Report from mPING.
&&
JHSpecial weather statement, May 25, 7:48 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Norman OK
748 PM CDT Sat May 25 2024
OKZ023-024-027-260115-
Grady OK-Canadian OK-Caddo OK-
748 PM CDT Sat May 25 2024
...A strong thunderstorm will impact portions of northwestern Grady,
northern Caddo and southern Canadian Counties through 815 PM CDT...
At 748 PM CDT, Doppler radar was tracking a strong thunderstorm near
Binger, moving east at 55 mph.
HAZARD...Wind gusts of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
El Reno, Union City, Minco, Binger, Lookeba, Cogar, Albert, and Cedar
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3519 9844 3536 9852 3560 9789 3535 9777
TIME...MOT...LOC 0048Z 249DEG 47KT 3530 9840
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
30Local storm report, May 25, 7:55 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
755 PM CDT Sat May 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM Hail 3 N Hennessey 36.15N 97.89W
05/25/2024 E1.00 Inch Kingfisher OK Storm Chaser
photo via Twitter.
&&
JHLocal storm report, May 25, 8:01 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
801 PM CDT Sat May 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM Tstm Wnd Gst 5 SW Breckenridge 36.38N 97.78W
05/25/2024 M74 MPH Garfield OK AWOS
&&
JHLocal storm report, May 25, 8:03 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
803 PM CDT Sat May 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM Hail 4 N Hennessey 36.16N 97.90W
05/25/2024 E2.00 Inch Kingfisher OK Public
photo on Twitter; time estimated based on
radar.
&&
JHLocal storm report, May 25, 8:06 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
806 PM CDT Sat May 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM Flash Flood 1 SSW Enid 36.39N 97.89W
05/25/2024 Garfield OK Emergency Mngr
Intersection of 81 and 412 is underwater.
&&
JHThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:01 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 44 min |
| May 25, 7:07 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 41 min |
| May 25, 7:13 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 35 min |
| May 25, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 33 min |
| May 25, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 39 min |
| May 25, 7:22 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 27 min |
| May 25, 7:22 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 38 min |
| May 25, 7:24 PM CDT | Tornado Warning | OUN | Carter, Love | 51 min |
| May 25, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 50 min |
| May 25, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 25 min |
| May 25, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher | 19 min |
| May 25, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble, Payne | 44 min |
| May 25, 7:48 PM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| May 25, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Noble | 26 min |
| May 25, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 39 min |
| May 25, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 47 min |
| May 25, 8:17 PM CDT | Areal Flood Advisory | OUN | Garfield, Noble, Payne | 3 hr |
| May 25, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 46 min |
| May 25, 8:33 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| May 25, 8:38 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall, Murray | 37 min |
| May 25, 8:54 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 51 min |
| May 25, 9:06 PM CDT | Special Weather Statement | OUN | Coal, Johnston | 39 min |
| May 25, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 49 min |
| May 25, 9:15 PM CDT | Special Weather Statement | OUN | Atoka | 60 min |
| May 25, 9:17 PM CDT | Tornado Warning | OUN | Garfield, Kay, Noble | 43 min |
| May 25, 9:46 PM CDT | Special Weather Statement | OUN | Love | 44 min |
| May 25, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 19 min |
| May 26, 12:20 AM CDT | Special Weather Statement | OUN | Atoka | 25 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.